TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
CubanitaChica Offline
Member
Average Joe
***
 
CubanitaChica's Avatar
 
Age: 27
Gender: Female

Posts: 121
Blog Entries: 2
Join Date: March 13th 2009

Angry Frustrated - May 18th 2013, 02:21 AM

I have had heart palpitations my entire life (just the sensation of my heart beating in my chest 24/7 but the pressure changes - sometimes its light and I can ignore it and other times it feels like its pounding. There doesn't seem to be any rhyme or reason as to why it is light and why it is hard, my pulse doesn't increase when it feels as though it is pounding. I do not have the kind that skip beats or beat irregularly). I began getting migraines and by this past fall I got one just about daily (we're talking incapacitated in my bed for 9+ hours at a time). My doctor prescribed me a beta blocker back in November after running a series of tests on my heart (there is a correlation that migraines and heart palpitations may mean PFO - a hole in the heart) and I don't have the hole, which is good. The medicine worked wonders for a few months, but now I'm having frequent palpitations again and headaches daily. They aren't full blown migraines (because of my medicine), but they hurt enough to bother me and last from when I wake up until I go to bed sometimes (and pain medicine doesn't really help). I'm so frustrated, I just want to be healthy and do the things I want without being in pain or wondering if I will be in pain because they come on so suddenly (like I hate going to work because I work with kids and can't just pull out medicine in front of them). I know stress doesn't help them but at the same time they are stressful themselves. I need to call my doctor and talk about adjusting my meds and I just don't want to deal with that.


"Make it stop,
Let this end.
This life chose me, I'm not lost in sin.
But proud I stand of who I am,
I plan to go on living."


Rest In Peace:
RCG
GCG

Live = Let Live Movement

Last edited by CubanitaChica; May 18th 2013 at 04:28 AM.
   
  (#2 (permalink)) Old
Coffee. Offline
Condom Queen
TeenHelp Addict
************
 
Coffee.'s Avatar
 
Name: Traci
Age: 27
Gender: she/her/hers
Location: North Carolina

Posts: 8,133
Blog Entries: 639
Join Date: October 29th 2009

Re: Frustrated - May 18th 2013, 12:00 PM

I'd reach out to your doctor and ask for more tests. Humans aren't naturally in pain, dealing with weird symptoms, etc. Taking medication hides the symptoms, but does not fix the problem. Did they only test your heart? Heart palpitations can be signs of other issues, such as problems with glands, and I think it'd be beneficial to bring these symptoms up with your doctor again.


I said to the sun, "Tell me about the big bang"
& the sun said “it hurts to become."
Andrea Gibson, "I Sing The Body Electric; Especially When My Power Is Out"
  Send a message via MSN to Coffee.  
Closed Thread

Bookmarks

Tags
frustrated, headache, heart, medicine, migraine, pain

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ©1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.